# SDR DALA2023071105591

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2853654) FWD WET AREA TOOL MARKS AT FLOOR SUPPORT STA 312 TO STA 328 LBL 10 WL 208. REMOVED AND REPLACED FLOOR SUPPORT AT STA 312 TO STA 328 LBL 10 IAW B737 SRM 51-40-02-0G AND BOEING DWG# 141A5400.
